Suivre
igor klep
igor klep
professor of mathematics, University of Ljubljana
Adresse e-mail validée de fmf.uni-lj.si - Page d'accueil
Titre
Citée par
Citée par
Année
Connes' embedding conjecture and sums of hermitian squares
I Klep, M Schweighofer
Advances in Mathematics 217 (4), 1816-1837, 2008
1082008
The matricial relaxation of a linear matrix inequality
JW Helton, I Klep, S McCullough
Mathematical Programming 138 (1), 401-445, 2013
1062013
Proper analytic free maps
JW Helton, I Klep, S McCullough
Journal of Functional Analysis 260 (5), 1476-1490, 2011
752011
An exact duality theory for semidefinite programming based on sums of squares
I Klep, M Schweighofer
Mathematics of Operations Research 38 (3), 569-590, 2013
712013
Optimization of polynomials in non-commuting variables
S Burgdorf, I Klep, J Povh
Springer, 2016
652016
The convex Positivstellensatz in a free algebra
JW Helton, I Klep, S McCullough
Advances in Mathematics 231 (1), 516-534, 2012
622012
Sums of Hermitian squares and the BMV conjecture
I Klep, M Schweighofer
Journal of Statistical Physics 133 (4), 739-760, 2008
582008
NCSOStools: a computer algebra system for symbolic and numerical computation with noncommutative polynomials
K Cafuta, I Klep, J Povh
Optimization methods and Software 26 (3), 363-380, 2011
542011
Analytic mappings between noncommutative pencil balls
JW Helton, I Klep, S McCullough
Journal of mathematical analysis and applications 376 (2), 407-428, 2011
472011
Noncommutative ball maps
JW Helton, I Klep, S McCullough, N Slinglend
Journal of Functional Analysis 257 (1), 47-87, 2009
472009
Sparse noncommutative polynomial optimization
I Klep, V Magron, J Povh
Mathematical Programming, 1-41, 2022
432022
The truncated tracial moment problem
S Burgdorf, I Klep
Journal of Operator Theory, 141-163, 2012
432012
Dilations, linear matrix inequalities, the matrix cube problem and beta distributions
J Helton, I Klep, S McCullough, M Schweighofer
American Mathematical Society 257 (1232), 2019
422019
Extreme points of matrix convex sets, free spectrahedra, and dilation theory
E Evert, JW Helton, I Klep, S McCullough
The Journal of Geometric Analysis 28, 1373-1408, 2018
412018
Chapter 8: Free Convex Algebraic Geometry
JW Helton, I Klep, S McCullough
Semidefinite optimization and convex algebraic geometry, 341-405, 2012
382012
The tracial Hahn-Banach theorem, polar duals, matrix convex sets, and projections of free spectrahedra, to appear in J. Eur. Math. Soc
JW Helton, I Klep, S McCullough
38*
The tracial moment problem and trace-optimization of polynomials
S Burgdorf, K Cafuta, I Klep, J Povh
Mathematical programming 137 (1), 557-578, 2013
372013
Pure states, positive matrix polynomials and sums of hermitian squares
I Klep, M Schweighofer
Indiana University mathematics journal, 857-874, 2010
352010
Values of noncommutative polynomials, Lie skew-ideals and tracial Nullstellensätze
M Brešar, I Klep
Mathematical Research Letters 16 (4), 605-626, 2009
342009
Free function theory through matrix invariants
I Klep, Š Špenko
Canadian Journal of Mathematics 69 (2), 408-433, 2017
322017
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20